Constructions in type-driven compositional distributional semantics associate large collections of matrices of size
Publié le :
DOI : 10.4171/aihpd/112
Mots-clés : Random matrix theory, distributional semantics, quantum field theory, statistics
@article{AIHPD_2022__9_1_1_0, author = {Ramgoolam, Sanjaye and Sadrzadeh, Mehrnoosh and Sword, Lewis}, title = {Gaussianity and typicality in matrix distributional semantics}, journal = {Annales de l{\textquoteright}Institut Henri Poincar\'e D}, pages = {1--45}, volume = {9}, number = {1}, year = {2022}, doi = {10.4171/aihpd/112}, mrnumber = {4407997}, zbl = {07509416}, language = {en}, url = {https://www.numdam.org/articles/10.4171/aihpd/112/} }
TY - JOUR AU - Ramgoolam, Sanjaye AU - Sadrzadeh, Mehrnoosh AU - Sword, Lewis TI - Gaussianity and typicality in matrix distributional semantics JO - Annales de l’Institut Henri Poincaré D PY - 2022 SP - 1 EP - 45 VL - 9 IS - 1 UR - https://www.numdam.org/articles/10.4171/aihpd/112/ DO - 10.4171/aihpd/112 LA - en ID - AIHPD_2022__9_1_1_0 ER -
%0 Journal Article %A Ramgoolam, Sanjaye %A Sadrzadeh, Mehrnoosh %A Sword, Lewis %T Gaussianity and typicality in matrix distributional semantics %J Annales de l’Institut Henri Poincaré D %D 2022 %P 1-45 %V 9 %N 1 %U https://www.numdam.org/articles/10.4171/aihpd/112/ %R 10.4171/aihpd/112 %G en %F AIHPD_2022__9_1_1_0
Ramgoolam, Sanjaye; Sadrzadeh, Mehrnoosh; Sword, Lewis. Gaussianity and typicality in matrix distributional semantics. Annales de l’Institut Henri Poincaré D, Tome 9 (2022) no. 1, pp. 1-45. doi : 10.4171/aihpd/112. https://www.numdam.org/articles/10.4171/aihpd/112/
Cité par Sources :